The expansion theorem in multi-parameter sturm-liouville theory

  • M. Faierman
Invited Lectures
Part of the Lecture Notes in Mathematics book series (LNM, volume 415)


Finite Number Eigenfunction Expansion Double Series Type Boundary Condition Expansion Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    D. Hilbert, "Grundzüge Einer Allgemeinen Theorie der Linearen Integralgleichungen," Chelsea, New York, 1953.zbMATHGoogle Scholar
  2. 2.
    A. C. Dixon, Harmonic expansions of functions of two variables, Proc. London Math. Soc. (2) 5 (1907), 411–478.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    M. Faierman, An eigenfunction expansion for a two-parameter system of ordinary differential equations of the second order, (to appear).Google Scholar
  4. 4.
    F. V. Atkinson, "Discrete and Continuous Boundary Problems," Academic, New York, 1964.zbMATHGoogle Scholar
  5. 5.
    E. L. Ince, "Ordinary Differential Equations," Dover, New York, 1956.zbMATHGoogle Scholar
  6. 6.
    H. Poincaré, Sur les résidus des intégrales doubles, Acta Math. 9 (1887), 321–380.MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • M. Faierman

There are no affiliations available

Personalised recommendations